# SDR AALA202511059813

- Difficulty date: November 4, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 64,318 hours, 27,020 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Stuck
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY R1DOOR GIRT BAR LOOSE, DIFFICULT TO DISARM DOOR. FOUND DAMAGED FASTENER FOR THE RETAINER CLIP ON THE R1 SLIDE GIRT BAR. REMOVED AND INSTALLED NEW FASTNER. PER AARD 25-66-00-5. OPERATIONAL CHECK GOOD.
